# SDR 9WGA2021041951301

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11
- Aircraft serial: 48513
- Aircraft time: 85,023 hours, 14,143 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE ALERT ON DESCENT AT FL190.
